Skin rash medication

Common Questions and Answers about Skin rash medication

skin

Avatar f tn The common side effects are diarrhea, pseudo membranous colitis, nausea, vomiting, abdominal pain or cramps, rash, and itch. What is the cause of facial rash in your case? Discuss with your doctor the reason for prescribing two antibiotics at the same time. It is best that you see a dermatologist for further evaluation. A complete medical history and physical examination of the rash/lesions is important to determine t he diagnosis. Take care and regards!
Avatar f tn Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing Blistering, peeling, or red skin rash Fast, slow, or uneven heartbeat Lightheadedness, dizziness, or fainting Seizures, muscle spasms, or tremors Severe diarrhea that does not go away, stomach cramps, and fever Sudden and severe stomach pain, nausea, vomiting, unexplained weight loss If you notice these less serious side effects, talk with your doctor: Const
Avatar m tn Major side effects include agitation, anemia, confusion, depression, easy bruising or bleeding, hallucinations, hair loss, irregular heartbeat, rash, visual changes, and yellowing of the skin or eyes (jaundice).
Avatar n tn Hello, Any skin rash in response to a drug should get better when the drug is stopped. In your husband’s case also, it should get better in a few days. Your husband can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps. For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Avatar f tn I have developed a sudden skin rash on feet and legs below the knees. It is a round white spot with a red dot in the center. It does not itch. I am taking coumadin and plavix. Is this a sign of bleeding under the skin? I have also started having red marks, some size of dots and some larger and brown "age spots" on my skin. Anyone have similar condition? I was told to stay away from vitamin K because this effects the coumadin and my pro time.
Avatar m tn the rash and itchiness were calmed down when i go to take a shower ,also i have some rash during the day once i have been out off the hotel room and once i came back to the hotel room i got too much rash and itchiness i went to see a doctor he provided me with two allergic medication that i took them for a month and from the first tome i took the medication the rash and itchiness has calmed down and now it is gone i'm afraid of HIV ,any help please ?
Avatar n tn Have recently developed a rash all over my body. This rash is pink/red, small, itchy bumps. It is associated with pain in my joints, and fatigue. I have had a slight fever that comes and goes. I have also recently been treated for a stomach parasite, however, this has been improving with the medication. Any idea what this could be?? I have seen my doctor and he has perscribed doxycycline hyc for folliculitious. However it does not appear to be going away?
Avatar f tn Doctor: for several years now, I have been experiencing a recurrent skin rash on my chest between my pectoral muscles. My PCP prescribed a medication which temporarily relieves the rash, but the rash eventually returns. It is slightly red, bumpy, and scaly. When I do any type of exerice or any sweat-inducing activity, the rash itches. Moreover, I have noticed that I have a tremendous amount of dandruff in my hair.
Avatar n tn Why cant I get rid of this skin rash it has been on my body for months?
Avatar n tn Dry skin Dry itchy scalp Flaky skin Cracked heels Coarse patches Yellowish or amber tint to their skin Dry mucous membranes Pale skin Pale lips Boils Pigmentation in skin creases Rashes Skin tags Dermographia (wheals) Eczema Impetigo Cellulitis Easy bruising Tendency to form blood clots Slow wound healing Hemophilia Bumps on legs Acne Breakout on chest and arms Raynaud’s Phenomenon (discoloratio
Avatar n tn Hello, It can be due to hyperpigmentation skin but exactly what it is can be confirmed only after examination. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Avatar n tn The rash or sores in the groin may be caused by infection, irritation, medication side effect and skin issues such as intertrigo, dermatitis or eczema.Intertrigo is inflammation that tends to occur in warm, moist areas of the body where two skin surfaces rub or press against each other. It is caused by moisture, bacteria, yeast, or fungus in the folds of the skin. For proper diagnosis, direct clinical examination is important. Treatment usually depends on the underlying cause.
Avatar f tn has anyone else out there had a problem with rashes popping up a day or two after chemo? i am currently getting taxatore and herceptin. the rash started after my 2nd treatment. and last week i just finished doing by 4th treatment, and once again i have this rash that is very itchy and bothersome. anyone have any input?
Avatar n tn Hello, I have a blister/rash on my face for about over 2 weeks now. I have tried gold bond to heal it and anti fungal medication and so far I do not see any signs of healing. Before the rash I had a pimple and of course didn't leave it alone...now it has gotten big and round and I know it is not a ring worm. Everytime I apply cream I later get a scaly crust over it...I need help with this situation Any suggestions?
Avatar n tn Stop the steroid cream as it thins skin and is only for symptom relief. As usual, it isn't even helping symptoms. Worthless crap if you ask me. Did the doctor offer ANY sort of diagnosis? Consider food allergies. Consider a contact dermatitis. Laundry degergent, new soap, cologne. See if he will let you post pictures.
Avatar n tn Hi, This could be ringworm. Skin medication is usually successful at treating Ringworm within 4 weeks. Advice often given to prevent ringworm includes: * Avoidance of sharing clothing, sports equipment, towels, or sheets. * Washing clothes in hot water with fungicidal soap after suspected exposure to ringworm. * Avoidance of walking barefoot, wearing of appropriate protective shoes to the beach and flip-flops/thongs in locker rooms.
Avatar n tn Hi, Skin rash that is itchy is usually due to allergies. A simple rash is an inflammation of the skin (dermatitis). Contact dermatitis is caused by things your skin touches, such as chemicals ( in elastic, latex, and rubber products), cosmetics, soaps, and detergents, dyes and other chemicals in clothing and plants like poison ivy, oak, or sumac. If he can identify whether he has had contact with any of these in the recent past, then any one of these could have triggered this rash.
Avatar n tn my doctor prescribed me with Metformin. I don't remember exactly when I began to itch severely, but close to me taking the medication, My head bgan to itch ery badly. a red blotchy rash developed down my shin, as well as my chest, back and up my elbow. I was also wondering if the rash could have developed freom me eating sugary treats and chocoate? please let me know whatever you can think of.
Avatar m tn Hi there Is your rash all in one big spot, or is it small bumps with normal skin showing through. The are pit is a perfect place for yeast and fungis to grow. There are over the counter creams that you can use, at least up here in Canada. If not go see you GP and they can give you a medicated cream that will clear it up in a few days. If you do not want to go the medication route, find a good mild soap to shower with and wash the area really well.
Avatar n tn The red spots at that time could be brought about by irritation, allergic reaction, medication side effect or skin issues such as dermatitis or eczema. Identifying the trigger or avoiding the irritant may help. If there is itching present, antihistamine medications may help provide relief. If this persists or recurs, it is best that you have this checked by your doctor for proper evaluation. Take care and hope all is well. Do keep us posted and best regards.
Avatar n tn Every winter and spring since then, my hands develop a rash across my knuckles. The rash is very dry, scaly, and itchy. My hands will bleed and dirt will settle into the rash and the rash scars my hands. My fingers become flushed red. (The specialists I saw when I was 13 told me I have Raynauds). My finger joints hurt during this time. I also have hand tremors, but I don't know whether this is related. When I was 13 - 15, I was tested for all the autoimmune diseases.
Avatar n tn I just started using proactive a couple of days ago and I have broke out in a rash on my face. Its almost like tiny little bumps on my face. I was wondering if this is normal or if I should stop.